# SDR DJFA2009032

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N709LX
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 6,977 hours, 4,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lower Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, TECHNICIANS FOUND SIGNIFICANT CORROSION ON THE INTERNAL SURFACE OF CERTAIN EXTERNAL FUEL ACCESS PANEL COVERS.  IN MOST CASES, THE CORROSION WAS CORRECTABLE PER THE STRUCTURAL REPAIR MANUAL BUT FOUR PANELS HAD TO BE REPLACED DUE TO THE EXTENT OF THE CORROSION ON THEM.  CESSNA SERVICE BULLETIN (SB) 750-57-12 WAS INTENDED TO REDUCE THE FORMATION ON CORROSION ON THESE PANELS AND WAS COMPLIED WITH IN OCTOBER 2006.  TECHNICIANS CONFIRMED THAT THE NEW FASTENERS (CALLED OUT IN THE SB) WERE INSTALLED AND NO CORROSION WAS NOTED ON THE WING SKIN SURFACES AROUND THE PANELS.
